Statistical Science

[Multiple-Imputation Inferences with Uncongenial Sources of Input]: Comment

Robert E. Fay

Full-text: Open access

Article information

Source
Statist. Sci., Volume 9, Number 4 (1994), 558-560.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ss/1177010270

Digital Object Identifier
doi:10.1214/ss/1177010270

JSTOR
links.jstor.org

Citation

Fay, Robert E. [Multiple-Imputation Inferences with Uncongenial Sources of Input]: Comment. Statist. Sci. 9 (1994), no. 4, 558--560. doi:10.1214/ss/1177010270. https://projecteuclid.org/euclid.ss/1177010270


Export citation

See also

  • Original Paper: Xiao-Li Meng. Multiple-Imputation Inferences with Uncongenial Sources of Input. Statist. Sci., Volume 9, Number 4 (1994), 538--558.
  • See Comment: Joseph L. Schafer. [Multiple-Imputation Inferences with Uncongenial Sources of Input]: Comment. Statist. Sci., Volume 9, Number 4 (1994), 560--561.
  • See Comment: Chris Skinner. [Multiple-Imputation Inferences with Uncongenial Sources of Input]: Comment. Statist. Sci., Volume 9, Number 4 (1994), 561--563.
  • See Comment: Alan M. Zaslavsky. [Multiple-Imputation Inferences with Uncongenial Sources of Input]: Comment: Using the Full Toolkit. Statist. Sci., Volume 9, Number 4 (1994), 563--565.
  • See Comment: Xiao-Li Meng. [Multiple-Imputation Inferences with Uncongenial Sources of Input]: Rejoinder. Statist. Sci., Volume 9, Number 4 (1994), 566--573.